# SDR REXA2016042000639

- Difficulty date: April 20, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,370 hours, 23,590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMER LIGHTS INOPERATIVE, FWD SECTION, FOUND LOOSE PLUG AT FLOOR CONNECTOR FOR FWD FLOOR EMER LIGHTS.  PROPERLY CONNECTED LIGHTS & REINSTALLED COVERS IAW AMM 33- 51-01.  OPERATIONS CHECKED GOOD.
